Your search returned 3 results. Subscribe to this search

|
1. Annals of Applied Probability : Vol. 1 (1-4), 1991 [Bound Journal]

by Steele, J.M. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1991Availability: Copies available for loan: IASRI Library [STE] (1).

2. Annals of Applied Probability : Vol. 2 (1-4), 1992 [Bound Journal]

by Steele, J.M. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1992Availability: Copies available for loan: IASRI Library [STE] (1).

3. Annals of Probability : Vol. 7 (1-6), 1979 [Bound Journal]

by Dudley, R.M. (Ed).

Type: book Book Publisher: U.S.A Institute of Mathematical Statistics 1979Availability: Copies available for loan: IASRI Library [DUD] (1).

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.